Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the location of the zeros of the derivative of a polynomial

Authors: J. Brian Conrey and Lee A. Rubel
Journal: Proc. Amer. Math. Soc. 86 (1982), 37-41
MSC: Primary 30C15
Erratum: Proc. Amer. Math. Soc. 104 (1988), 1002.
MathSciNet review: 663862
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that nonreal zeros of a real polynomial $ P(z)$ sometimes induce nonreal zeros of $ P'(z)$.

References [Enhancements On Off] (What's this?)

  • [1] B. Conrey, Zeros of derivatives of Riemann's $ xi$-function on the critical line, J. Number Theory (to appear).
  • [2] Morris Marden, The Geometry of the Zeros of a Polynomial in a Complex Variable, Mathematical Surveys, No. 3, American Mathematical Society, New York, N. Y., 1949. MR 0031114
  • [3] H. S. Wilf, Mathematics for the physical sciences, Wiley, New York, 1962.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C15

Retrieve articles in all journals with MSC: 30C15

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society